# SDR USAA2012031500009

- Difficulty date: March 11, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 25,418 hours, 9,331 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: 740D800327
- Part serial: 2314
- Condition: Failed
- Location: Thrust Reverser
- Part time: 25,443 hours, 9,340 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 THRUST REVERSER FAILED ON LANDING ROLLOUT.  MAINTENANCE REMOVED AND REPLACED NR 1 HYDRAULIC CONTROL UNIT IAW AIRBUS MAINTENANCE MANUAL 78-31-51.
